Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A decision method for $p$-adic integral zeros of diophantine equations


Author: A. Nerode
Journal: Bull. Amer. Math. Soc. 69 (1963), 513-517
DOI: https://doi.org/10.1090/S0002-9904-1963-10979-9
MathSciNet review: 0168460
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Frölich and J. C. Sheperdson, Effective procedures in field theory, Philos. Trans. Roy. Soc. London Ser. A 284 (1955), 407-432. MR 74349
  • 2. K. Hensel, Theorie der algebraischen Zahlen, Teubner, Leipzig, 1908.
  • 3. M. Rabin, Computable algebra, Trans. Amer. Math. Soc. 95 (1960), 341-360. MR 113807
  • 4. K. Rychlik, Zur Bewertungstheorie der algebraischen Körper, J. Reine Angew. Math. 153 (1924), 95-107.
  • 5. A. Tarski, A decision method for elementary algebra and geometry, 2nd ed., Univ. of California Press, Berkeley, Calif., 1951. MR 44472
  • 6. B. L. van der Waerden, Modern algebra, Vol. 1, Ungar, New York, 1949.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10979-9

American Mathematical Society